Show simple item record

dc.contributor.authorCarriazo, A.
dc.contributor.authorMarquez, M.C.
dc.contributor.authorUgail, Hassan
dc.date.accessioned2016-04-22T10:46:37Z
dc.date.available2016-04-22T10:46:37Z
dc.date.issued2015
dc.identifier.citationCarriazo A, Marquez MC and Ugail H (2015) Normal Approximations of Regular Curves and Surfaces. Filomat 29(3): 457–464.en_US
dc.identifier.urihttp://hdl.handle.net/10454/8162
dc.descriptionYesen_US
dc.description.abstractBezier curves and surfaces are two very useful tools in Geometric Modeling, with many applications. In this paper, we will offer a new method to provide approximations of regular curves and surfaces by Bezier ones, with the corresponding examples.en_US
dc.language.isoenen_US
dc.relation.isreferencedbyhttp://dx.doi.org/10.2298/FIL1503457Cen_US
dc.rights(c) 2015 Faculty of Sciences and Mathematics, University of Nis, Serbia. .en_US
dc.subjectRegular curve; Regular surface; Bézier curve; Bézier surface; Normal approximationen_US
dc.titleNormal Approximations of Regular Curves and Surfacesen_US
dc.status.refereedYesen_US
dc.typeArticleen_US
dc.type.versionpublished version paperen_US
refterms.dateFOA2018-07-25T13:57:18Z


Item file(s)

Thumbnail
Name:
carriazo_filomat.pdf
Size:
991.9Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record